Alert archive / South Carolina / Tornado Warnings in 2006

Tornado Warning 12, NWS Charleston, SC

May 14, 2006Colleton County, South Carolina

NWS Charleston, SC issued this tornado warning at May 14, 2006, 7:28 PM EDT for Colleton County, South Carolina. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2006, 7:28 PM EDT (23:28 UTC)
Expired
May 14, 2006, 8:15 PM EDT
In force
47 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Colleton County, SC

The radar

The Charleston,SC radar (KCLX), 51 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 7:40 PM EDTHAIL 12 Nw Walterboro, SC
May 14, 7:45 PM EDTHAIL 1.75Walterboro, SCSVERAL REPORTS OF GOLF BALL SIZED HAIL FROM THE COUNTY WARNING POINT AND THE PUBLIC.
May 14, 7:45 PM EDTHAIL 2Walterboro, SCGOLFBALL TO HEN EGG SIZE HAIL REPORTED AROUND WALTERBORO. RELAYED BY WCIV METEOROLOGIST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 3:32 PM EDTSevere Thunderstorm WatchSPC6 hr
May 14, 6:52 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2006-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2006-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KCHS 142328
TORCHS
SCC029-150015-
/O.NEW.KCHS.TO.W.0012.060514T2328Z-060515T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
728 PM EDT SUN MAY 14 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* TORNADO WARNING FOR...
  COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA

* UNTIL 815 PM EDT

* AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  ISLANDTON...OR ABOUT 12 MILES WEST OF WALTERBORO...MOVING EAST AT
  35 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  ISLANDTON AND RUFFIN...
  HENDERSONVILLE...
  WALTERBORO AND CANADYS...
  RITTER...
  ROUND O AND GREEN POND...

A TORNADO MAY FORM AT ANY TIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST
FLOOR. STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3309 8067 3305 8059 3304 8039 3297 8042
      3288 8039 3283 8040 3277 8044 3273 8044
      3266 8040 3282 8089 3288 8094 3301 8098

$$
2 follow-up statements
000 
WWUS52 KCHS 142342
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
741 PM EDT SUN MAY 14 2006

SCC029-150015-
/O.CON.KCHS.TO.W.0012.000000T0000Z-060515T0015Z/
COLLETON-
741 PM EDT SUN MAY 14 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR COLLETON
COUNTY...

AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR WALTERBORO...MOVING 
EAST AT 35 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ASHEPOO...
ASHTON...CANADYS...COLLETON...COTTAGEVILLE...HENDERSONVILLE...
ISLANDTON...JACKSONBORO...RITTER...ROUND O...RUFFIN...WALTERBORO AND
WILLIAMS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3309 8067 3305 8059 3304 8039 3297 8042
      3288 8039 3283 8040 3277 8044 3273 8044
      3266 8040 3282 8089 3288 8094 3301 8098

$$
000 
WWUS52 KCHS 150017
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
817 PM EDT SUN MAY 14 2006

SCC029-150027-
/O.EXP.KCHS.TO.W.0012.000000T0000Z-060515T0015Z/
COLLETON-
817 PM EDT SUN MAY 14 2006

...THE TORNADO WARNING FOR COLLETON COUNTY WILL EXPIRE AT 815 PM
EDT...

AT 814 PM EDT...RADAR INDICATED THAT THE TORNADIC THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
TORNADO WARNING BEEN ALLOWED TO EXPIRE.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEW
SOURCE FOR THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER
OR STORM RELATED DAMAGE TO LOCAL LAW ENFORCEMENT OFFICIALS AND ASK
THEM TO IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE
IN CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3309 8067 3305 8059 3304 8039 3297 8042
      3288 8039 3283 8040 3277 8044 3273 8044
      3266 8040 3282 8089 3288 8094 3301 8098

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at May 14, 5:22 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 14, 5:22 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
522 PM EDT SUN MAY 14 2006

...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ENTIRE AREA THROUGH 10
PM...
...MORE SEVERE WX LIKELY TO MOVE IN FROM THE W THIS EVE...

.SHORT TERM /TONIGHT THRU MON NIGHT/...CLOUD COVER HAS BEEN KEEPING
THE SVR WX SOMEWHAT IN CHECK SO FAR THIS AFTN...BUT SOME CLEARING
HAS WORKED ITS WAY INTO THE AREA FROM THE W. THIS HAS ALLOWED FOR
ISOLATED SVR WX TO FORM...WHICH INTERACTED WITH THE SEA BREEZE AS IT
WENT THRU THE N CHS AREA. THAT SEA BREEZE IS NOW APPROACHING THE
I-95 CORRIDOR AS IT MOVES W AND WE WILL SEE IT INTERACT WITH OTHER
STORMS COMING IN FROM THE W DURING THIS EVE. HAIL...STRONG WINDS AND
AN OUTSIDE CHANCE OF A TORNADO CAN STILL BE EXPECTED AS WE SEE
INTERACTION OF E MOVING STORMS...THE W MOVING SEA BREEZE AND VARIOUS
OUTFLOWS.

THE FRONT WILL BE SLUGGISH IN MOVING ACROSS THE AREA...UNTIL PASSAGE
OF THE LOW AND MID LEVEL TROUGH MON NIGHT. THE FRONT WILL LIE NE-SW
ALONG THE E AND SE PART OF THE CWA BY LATE TONIGHT THRU EARLY MON
NIGHT. AS A RESULT WE WILL BE SLOW IN SEEING ANY CLEARING FROM THE
NW UNTIL LATER MON NIGHT AND TUE. THUS I HAVE MAINTAINED SCATTERED
TO LIKELY POPS TONIGHT...SCATTERED POPS MON AND MON EVE...THEN DOWN
TO SLIGHT CHANCE OR NO POPS THEREAFTER.

WITH THE CLOUD COVER...ELEVATED DEWPTS AND SWLY FLOW TONIGHT TEMPS
WILL HOLD NEAR OR ABOVE 60 IN MOST LOCATIONS...WARMING ONLY INTO THE
70S DUE TO THE EXTENSIVE CLOUD COVER ON MON...THEN COOLING INTO THE
LOWER-MID 50S MON NIGHT.
&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...THE U/L LOW WILL FINALLY BEGIN
TO PULL INTO NEW ENGLAND ON TUE WITH SLOWLY IMPROVING CONDITIONS
THEREAFTER AS THE ASSCD UPPER TROUGH ALSO BEGINS TO MOVE OFF THE
COAST. TEMPS LOOK TO REMAIN AOB NORMAL TUE/WED WITH UPPER TROUGH
STILL EXERTING IT/S INFLUENCE BUT RETURN TO AOA NEAR THE END OF THE
WEEK AS HIGH PRES BUILDS BACK IN. OVERALL...NO SIGNIFICANT CHANGES
TO THE EXTENDED PORTION OF THE FCST...ESPCLY CONSIDERING THE SHORT
TERM SEVERE WX CONCERNS.
&&

.MARINE...FRONT WILL BE SLOW IN CLEARING THE MARINE AREA UNTIL MON
NIGHT AS IT GETS BOGGED DOWN ACROSS THE WATERS TONIGHT/MON. THUS
WILL KEEP A GENERAL SW FLOW IN PLACE...UNTIL PASSAGE OF THE FRONT
AND WINDS SHIFTING TO W OR WNW MON NIGHT INTO EARLY TUE. PRES
GRADIENT TO TIGHTEN ENOUGH TONIGHT INTO MON TO ALLOW FOR SPEEDS UP
TO 15-20 KT...BUT WITH OFFSHORE FETCH WILL KEEP SEAS AT 5 FT OR
LESS. ONLY HEADLINES FOR BE SCSEC IN CHS HARBOR THIS EVE AS THERE IS
ENHANCEMENT OF THE SEA BREEZE WITH NEARBY CONVECTION AND PINCHED
GRADIENT.

RELATIVELY WEAK PRES GRAD TO PERSIST OVER THE WATERS TUE AFTN THRU
FRI...RESULTING IN CONDITIONS REMAINING BELOW 15 KT. WINDS WILL
MAINLY BE OFFSHORE OUTSIDE OF THE AFTN SEA BREEZE...ESPCLY WED-FRI.
&&

.LAKE WINDS...STILL ENOUGH MIXING TO MAINTAIN THE LWA ACROSS LAKE
MOULTRIE. ACTUALLY EXTENDED THE LWA ANOTHER HOUR UNTIL 10 PM TO MESH
WITH EXPIRATION OF THE SVR TSTM WATCH.
&&

.AVIATION...WE COULD BE IN FOR SEVERAL HOURS OF WET WX AT BOTH CHS
AND SAV TONIGHT AS MOISTURE STREAMS ENE AHEAD OF THE COLD FRONT AS
IT STALLS ACROSS THE AREA OVERNIGHT. HOWEVER...COVERAGE OF SHRA AND
TSRA WILL SCATTERED...THUS PREVAILING VSBYS AND CIGS TO REMAIN IN
THE VFR CATEGORY. STILL PLENTY OF MID LEVEL CLOUDINESS WITH THE
FRONT IN THE AREA ON MON...AND LATER SHIFTS MAY NEED TO CONSIDER
POSSIBLE SHRA OR TSRA...ESP AT THE SAV TERMINAL MON AFTN.

OUTSIDE OF ANY HIGHER GUSTS IN CONVECTION...LIGHT TO MODERATE SW TO
W WINDS THRU THE FCST PERIOD.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY FOR LAKE MOULTRIE SCZ045 UNTIL 10 PM.
MARINE...NONE.

&&

33/44
Hazardous weather outlook, May 13, 9:50 PM EDT, 21 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
950 PM EDT SUN MAY 13 2006

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-151000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND
JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
950 PM EDT SUN MAY 13 2006

...TORNADO WATCH IN EFFECT FOR SOUTHEAST SOUTH CAROLINA UNTIL
MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TONIGHT.
.SEVERE WEATHER...A FEW SEVERE THUNDERSTORMS AND POSSIBLY ISOLATED
TORNADOES ARE STILL EXPECTED ACROSS PARTS OF THE AREA...ESPECIALLY
IN SOUTHEAST SOUTH CAROLINA EARLY TONIGHT. PLEASE REFER TO POSSIBLE
WARNINGS OR STATEMENTS FROM THIS OFFICE...AND TO THE LATEST DAY 1
CONVECTIVE OUTLOOK ISSUED BY THE STORM PREDICTION CENTER FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS STILL NEEDED...MAINLY IN SOUTHEAST
SOUTH CAROLINA EARLY TONIGHT.

In the hours before

Local storm report, May 14, 5:01 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
501 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     CHARLESTON AIRPORT      32.90N 80.04W
05/14/2006                   CHARLESTON         SC   AIRPLANE PILOT

            A TELEPHONE POLE WAS REPORTED DOWN BY THE CHS CONTOLLER
            TOWER AT CHARLESTON AIRPORT.

&&

DPB
Local storm report, May 14, 5:23 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
523 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             LADSON                  32.99N 80.11W
05/14/2006  E0.50 INCH       CHARLESTON         SC   PUBLIC

            DIME SIZE HAIL WAS REPORTED IN THE CITY OF LADSON SOUTH
            CAROLINA.

&&

DPB
Local storm report, May 14, 6:36 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
636 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             MARTIN                  33.07N 81.48W
05/14/2006  E1.00 INCH       ALLENDALE          SC   PUBLIC

            NICKEL TO QUARTER SIZE HAIL AT THE CLARIANT CORPORATION

&&

SCW
Local storm report, May 14, 7:18 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
718 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             3 E FAIRFAX             32.96N 81.18W
05/14/2006  E0.50 INCH       HAMPTON            SC   AIRPLANE PILOT

0714 PM     HAIL             BRUNSON                 32.93N 81.19W
05/14/2006  E1.75 INCH       HAMPTON            SC   PUBLIC

            MARBLE TO GOLF BALL SIZED HAIL.

&&

33
Local storm report, May 14, 7:21 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
721 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             1 S ASHTON              33.00N 80.97W
05/14/2006  E0.75 INCH       COLLETON           SC   TRAINED SPOTTER

            HAIL UP TO PENNY SIZE COVERING THE GROUND

&&

SCW
Local storm report, May 14, 7:26 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
726 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             ALLENDALE               33.01N 81.31W
05/14/2006  E1.00 INCH       ALLENDALE          SC   COUNTY OFFICIAL

            DIME TO QUARTER SIZED HAIL.

0645 PM     HAIL             APPLETON                33.04N 81.36W
05/14/2006  E1.00 INCH       ALLENDALE          SC   COUNTY OFFICIAL

            DIME TO QUARTER SIZED HAIL.

0720 PM     HAIL             ISLANDTON               32.91N 80.94W
05/14/2006  E1.00 INCH       COLLETON           SC   TRAINED SPOTTER

&&

33

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 3:50 AM EDTLake Wind AdvisoryCHSBerkeley18 hr
May 14, 3:14 PM EDTSevere Thunderstorm WarningCHSHampton46 min
May 14, 4:25 PM EDTSevere Thunderstorm WarningCHSBerkeley33 min
May 14, 6:18 PM EDTSevere Thunderstorm WarningCHSAllendale57 min
May 14, 6:31 PM EDTTornado WarningCHSAllendale44 min
May 14, 6:56 PM EDTSevere Thunderstorm WarningCHSHampton34 min
May 14, 7:03 PM EDTSevere Thunderstorm WarningCHSColleton57 min
May 14, 7:52 PM EDTSevere Thunderstorm WarningCHSCharleston, Dorchester68 min

Nearby

Tornado Warnings in South Carolina, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.